1. What side effects have you exerienced while taking Invega?
01 Some of the side effects experienced from Invega for me have been headache, desire to over eat, weight gain, slugishness, fatigue from inactivity, dry mouth, and constantly feeling thirsty.
2. Did they go away after a while?
02 These symptoms haven't gone away since I've been receiving monthly injections.
3. Was there anything you did that helped lessen the effects?
03 I exercise to minimize the weight gain, I drink lots of water and stay well hydrated to relieve the dry mouth and dehydrated feelings. I sleep more than usual because I just feel tired though.
4. Did you have to stop taking it?
04 Due to my doctors recommendation I am staying on it because they are telling me that the pros outweigh the cons.
5. Any other info you could share?
I was having a lot of suicidal thoughts before I went on the medication and since I've been on the feelings have mostly gone away. Therefore it would seem that invega is doing its job.